# SDR CVGA20221004001

- Difficulty date: September 30, 2022
- Submitted: October 4, 2022
- Operation: Air carrier
- Aircraft: N2GG
- Make and model: Cessna 560XL
- Aircraft serial: 5605137
- Aircraft time: 14,602 hours, 10,972 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Cable
- Part number: 66600031
- Condition: Frayed
- Location: Control Yoke
- Part time: 5,698 hours, 3,976 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

EXCESSIVE AFT CONTROL YOKE REQUIRED FOR ROTATION AND TO STAY AIRBORNE, PITCH TRIP INOPERATIVE.
